# SDR ASAA0853250

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 4,120 hours, 1,263 cycles
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16V45V
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 4,120 hours, 1,263 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL "PWS FAIL" ILLUMINATED ON BOTH CAPT AND FO
NAV DISPLAY.  WEATHER RADAR OPERATED NORMAL INFLIGHT. VERIFED DISCREPANCY PWS FAIL ANNUNCIATED ON BOTH CAPT'S & FO'S DISPLAY.  CYCLED WRX CB GROUND VERIFICATION TEST PASSED REF MM 34-43-00.
